MathSciNet Relay Station
MathSciNet bibliographic data
MR594098 (81k:41021) 41A55 (65D32)
Micchelli, Charles A. Some positive Cotes numbers for the Chebyshev weight function. Aequationes Math. 21 (1980), no. 1, 105–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement